# SDR CA991103077

- Difficulty date: October 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAIL WHEN SELECTING FLAPS TO 45 DEGREES.  FLAPS STOPPED AT 40 DEGREES AT 168 IAS.
